MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Imaging evaluation results: on (b)(6) 2016, cta images appeared to show contrast in the proximal left/anterior aneurysm sac and bright densities at the anterior sac probably caused by previous vessel embolization.It also showed a questionable area of possible contrast outside the implanted device, more distal in the aneurysm sac but appears to not be contrast on comparison images.On (b)(6) 2018, cta images appeared to show an area of questionable contrast outside the implanted devices near the vessel embolization.It appears to not be contrast on comparison images.Comparison axial images of (b)(6) 2016, (b)(6) 2018 & (b)(6) 2019 cta images appear to show contrast in the left/anterior aneurysm sac on the (b)(6) 2016 time point only.Max aneurysm diameters were listed as (b)(6) 2016 ¿ 76.0 mm x 87.3 mm, (b)(6) 18 ¿ 78.2 mm x 90.8 mm and (b)(6) 2019 ¿ 85.0 mm x 94.9 mm.There appears to be aneurysmal growth.Angiogram images dated (b)(6) 2019 are secondary captured images without contrast runs.Final image appears to show an aortic extender and an endologic ovation® graft with polymer rings implanted in addition to the original excluder® device.Medications - lipitor, asa, tessalon, zetia, synthroid, prinzide & singular.Co-morbidities - copd, cad & pulmonary hypertension.The review of the manufacturing paperwork verified that this lot met all pre-release specifications.As stated in the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to endoleaks.
 
Event or Problem Description
On (b)(6) 2017 the patient presented with an abdominal aortic aneurysm which was treated with two gore® excluder® aaa endoprostheses.On (b)(6) 2019 the physician reported the patient had a type v endoleak.It was reported that the aneurysm sac had expanded to 9.8 cm.The physician reportedly relined the existing gore® excluder® aaa endoprostheses.Imaging evaluations state the final image appears to show an aortic extender and an endologic ovation® graft with polymer rings implanted in addition to the original excluder® device.No further endoleaks were observed and the patient reportedly tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8723906
Report Number2953161-2019-00046
Device Sequence Number16576430
Product Code MIH
UDI-Device Identifier00733132610235
UDI-Public00733132610235
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2010
Device Catalogue NumberPXT261416
Device Lot Number05295334
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age82 YR
Patient Weight79